# SDR MYWA201912170104

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 38,439 hours, 15,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED M01671 BATTERY PACK ASSEMBLY. OPS CHECK NORMAL IAW AMM 33-51-06. SEE MAI LP 2558920-6
